Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Undergone angiograph,cordis exoseal fitted. Discomfort in groin, leg. Recommendations?

Hi I had an angiograph done on 12th march 2013 so approximately 4 weeks ago. SInce then the bruising and everything had gone down and I didnt have any problems. however last week, after dancing with a friend (and picking them up), I've been having discomfort in the groin, occasional slight pain in groin and leg, and occasional slight pins and needles. I had a 'cordis Exoseal - vascular closure device' fitted after the angiograph
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi Sir
thanks for writing to us.
an occasional pin like sensation or occasional pain can be there in initial few weeks, however if you have marked symptoms, swelling in leg, numbness in leg, pain in leg , bluish discoloration of foot, local swelling of any size at site if puncture or your symptoms are persistent or if you have slightest of doubts, please see your doctor, because a simple examination will tell everything.
sukhvinder singh
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor